Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Fatigue, numbness in hands and legs with pain, back pain, severe headache in temporal area post sustaining a level 2 concussion. Reason?

My girlfriend sustained a level 2 concussion 15 days ago. She has developed some strange symptoms. Fatigue , numbness in legs, arms, hands and feet accompanied with pain in those areas. She also has back pain in her upper spine and upper back. She also has a severe headache localized in her temporal are towards the back of her head. What is wrong? URGENT!
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Dear Michael, hello.
What was the status of your girlfriend immediately after the injury. Did she recovered completely in these 15 days or the symptoms you have mentioned were there from the day one of the injury.
Numbness in the arms could be due to cervical spine injury which should be taken care of immediately.
My advice will be- get MRI done of her head and neck and thoracic area and consult a Neurophysician as soon as possible.
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor